Do you mean Tapazole? If so, that is for hyperthyroid which means her thyroid would overproduce thyroid hormone. Usually for hypothyroid (under) they use Synthroid, Levothroid, Armour..
That is the drug! and yes, it is over producing, my mistake. Does anyone else have these symptoms associated with that drug? the sore throat, hoarseness, pain like strep throat? she's been this way for weeks and can't get a doctor to take her serious. Also has anyone tried a Iodine treatment for a overproducing thyroid? It's supposed to be a one time treatment, only side affect would be it would cause her thryroid to UNDER produce and she would then have to take medication for that instead.
I myself has been diagnoised with hyperthyroidism. I too get the sore throat, horsed voice somtimes to the point where you can barley understand me. It's very painful and it makes it difficult to eat, swallow, or talk. I've heard of the iodine treatment but it causes you to become radioactive for a week you basically have to isolate yourself from people. I haven't done it yet and I really don't want to. I never understood the severity of the situation until I had a close encounter with the thyroid storm. Be very aware of those cause it can cause a stroke, heart attack, coma, or even death. I'm on the same medication and quit frankly sometimes it works and other times it don't. I don't know what to say that can help ease the pain heck I wish I knew so I wouldn't be in so much pain myself. The side effects of hyperthyroid can become over bearing too. Causeing around the clock tiredness, muscle weakness, irritated eyes, extreme sensitivity to heat, sweating profusly, increased appitite, weight loss, diarehea, fever, shaking of hands, fast heartbeat, dizziness, moodiness severe too, confusion, and infertility (which suxs cause I have no children and I wanted at least one .